MathSciNet Relay Station
MathSciNet bibliographic data
MR3067071 68Q60 (03B35 68Q85)
Mumme, Malcolm; Ciardo, Gianfranco An efficient fully symbolic bisimulation algorithm for non-deterministic systems. Internat. J. Found. Comput. Sci. 24 (2013), no. 2, 263–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement